# SDR CALA2020022400493

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 62,635 hours, 22,480 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Condition: Cracked
- Location: L1
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDOW, FLIGHT COMPARTMENT DELAMINATED, CRACKED, CHIPPED, CRAZED ,SCRATCHED, OR HAS BUBBLES NO. 1 LEFT 24000 FT WINDSHIELD OVERHEAT CAUTION AFTER WINDSHIELD CRACKED R+R L1 WINDOW AS PER MM 56-11-11.OPS CHEK AND LEAK CHECK GOOD. PARTS TAG UPDATE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1009742  SN OFF 3419 WINDSHIELD, B73  OFF 99-5610-9-9001 3419 ON 99-5610-9-9001 6329
